ms8thwonder

Member
  • Content count

    90
  • Joined

  • Last visited


Community Reputation

16 Neutral

7 Followers

About ms8thwonder

Member
  • Birthday 01/02/1993

Profile Information

  • Gender Female
  • Location California

Achievements

Junior Poster
Posted at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

3,391 profile views
Accutane came with a price
on 14/10/2013
I would most definitely recommend this to someone with SEVERE acne ONLY. To those who have mild acne I'm absolutely against them taking this and those with mildly severe-if you wish proceed with caution. Now before I started this medication I did an extended extreme amount of research, even though my acne was severe and I was deep in depression I still didn't just jump right into it. I read a ton of FORUMS about it and a ton of reviews. First off let me say that the first 2 months I combined Accutane at 20mg with Cephalexin which is completely safe, why you might ask, those two combined have been known to prevent that nasty IB of Accutane that I read all about. I never got an IB my acne stayed consistent without worsening and my face started to clear up within that month. Which was the ending of October last year. I wasn't completely clear till about 2 months or so. It is the least to say that it not only saved my face but it saved me. I was losing myself in a mask that I couldn't take off. It was a God sent. However by the beginning of month 5 I started to experience extreme hair loss. Clumps of hair in the drain and as the shower hit my head from the back when I would wash my hair I could feel it falling down my back. So I stopped the medication but the hair loss didn't. We are now in October obviously and my hair loss has just stopped suddenly and my hair is growing back like-pregnancy hair... it's crazy. I read a bunch of forums about those who suffered hair loss from Accutane and how it wouldn't stop. I read this one review about this lady who hadn't been on it for 3+ years and her hair would not stop thinning. That was one of the worse and almost had me in tears but others that had the same side effect like me, had similar experiences with the hair loss not stopping. I've lost about 50% of my hair in comparison to when I started Accutane. And my acne has returned but definitely is nowhere near the way it was when I started Accutane. Even with the hair loss, I don't regret taking Accutane one bit... I was in a bad place and Accutane was the only light that helped me get out of there. No topical or antibiotics could save me from the hell risen acne that I had at that time. Would I take Accutane again? Hell no. Ill do everything I can to rid my now mild acne by Dan's Regimen or at least keep it at bay but I won't ever go back on Accutane.
on 17/10/2012
After being on doxy for 7 months it stopped working for me and ulitmately got worse than it has ever been. Too afraid to go on accutane because of the initial IB lasting to up to 2 months or end of course treatment I felt antibiotics were faster and was the right choice right now.<br/>I mentioned to my Derm about putting me on Minocycline since from what I read those who get immuned to Doxy just switch within the family. He however strongly suggested I try this medicine before doing that but it was my choice he said he would put me on that if that's what I wanted. Obviously I went with his decision, what the hell do I know about all these meds.<br/>He also prescribed two topicals, one for day and night. Aczone for the morning and Tazorac for the night.<br/>I'm on 250mg. I wonder if that's enough since I read some of you on 500 mg, and believe me when I say my acne is severe.<br/>One thing I noticed is a slight pain with my jaw. That however could just be cause by my body for whatever reason and not the meds. Oh and I've only gotten diarrhea once. I really don't see any problems with the drug. Believe me it is way better than Doxy in my personal experience and opinion. Doxy tastes disgusting even when you shot take it like a shot glass, it made me extremely nauseous and tired. Oh boy it was hard for me to get through my work shifts when on Doxy, I was always so tired. So sometimes I would skip a day without it. Doxy really screwed me over, even though it cleared my face for the most part of 6 to 7 months, it left me with a hideous acne I have never had this bad.